# SDR DALA2018030301348

- Difficulty date: February 8, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 59,320 hours, 32,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOORBOARD IN THE FORWARD GALLEY.  A NEW FLOORBOARD WAS INSTALLED DURING C-CHECK ON N/R 302.
